| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it is to be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Reportedly, the user was hit over the implant side with a stone on (b)(6) 2021.On (b)(6) 2021 the user was checked, and the mother reported that he could no longer hear using the device.
Additional Manufacturer Narrative
Additional information: based on the information received, a mechanical damage of the stimulator housing, which is typical for a severe external impact to the housing, appears likely.However, a device investigation of the explanted device is necessary to determine an exact root cause of failure.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
Reportedly, the recipient was hit over the implant side with a stone on (b)(6) 2021.On (b)(6)2021 the recipient was checked, and the mother reported that he could no longer hear using the device.Re-implantation is considered.However, no date has been scheduled.
Additional Manufacturer Narrative
Conclusion: the device investigation revealed mechanical damage to the stimulator electronics substrate that is typical for severe external impact to the housing.The investigation results appear to match the problems mentioned in the patient report.This is a final report.
Event or Problem Description
Reportedly, the recipient was hit over the implant side with a stone on (b)(6) 2021.On (b)(6) 2021 the recipient was checked, and the mother reported that he could no longer hear using the device.The recipient has been reimplanted on (b)(6) 2021.